# SDR AUS20011066

- Difficulty date: October 9, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 747338
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Transformer
- Part number: 7076A
- Condition: Burned Out
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) TWO LIGHTING TRANSFORMERS Y7NT02 AND Y7NT03 BURNT. INVESTIGATIONFOUND THAT THE OVERHEATING WAS CAUSED BY INCORRECT PART NUMBERLAMPS FITTED IN TWO LOCATIONS. PERSONNEL/MAINTENANCE ERROR. UNAPPROVED PART.
